Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 41, Number 2

All articles in this issue are freely accessible.

Functions defined by sequences of integrals and the inversion of approximate derived numbers
R. L. Jeffery.
Trans. Amer. Math. Soc. 41 (1937), 171-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501897
Tangent lines and planes in topological spaces
Charles C. Torrance.
Trans. Amer. Math. Soc. 41 (1937), 193-207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501898
On rings of operators. II
F. J. Murray and J. von Neumann.
Trans. Amer. Math. Soc. 41 (1937), 208-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501899
Generalized weight properties of the resultant of $n+1$ polynomials in $n$ indeterminates
Oscar Zariski.
Trans. Amer. Math. Soc. 41 (1937), 249-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501900
On the theorem of Jordan-Hölder
Oystein Ore.
Trans. Amer. Math. Soc. 41 (1937), 266-275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501901
Linear divisibility sequences
Morgan Ward.
Trans. Amer. Math. Soc. 41 (1937), 276-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501902
Concerning uniqueness-bases of finite groups with applications to $p$-groups of class $2$
Charles Hopkins.
Trans. Amer. Math. Soc. 41 (1937), 287-313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501903
Geometry of dynamical trajectories at a point of equilibrium
Edward Kasner and Aaron Fialkow.
Trans. Amer. Math. Soc. 41 (1937), 314-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501904